# SDR DALA2022020700785

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 84,751 hours, 15,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 SEATS A 9A EMERGENCY LIGHTS INOP, CORRECTIVE ACTION: RECONNECTED JUNCTION CONNECTOR AT 9A ALL LIGHTS CHK NRML (8284185)
